# SDR 2003UALA00043

- Difficulty date: January 11, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 23,143 hours, 7,996 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Power Supply
- Component: Power Supply
- Component part number: 8ES00523813
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELECTRICAL ODOR IN THE REAR CABIN.   REPLACED 9A READING LIGHT POWER SUPPLY, FOUND ARCING WHEN WIRES MOVED. SHOP FINDINGS, FOUND WIRE LEADS CHAFED IN POWER SUPPLY.
